Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some Hilbert spaces of entire functions


Author: Louis de Branges
Journal: Trans. Amer. Math. Soc. 96 (1960), 259-295
MSC: Primary 30.85
DOI: https://doi.org/10.1090/S0002-9947-1960-0133455-X
MathSciNet review: 0133455
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., Entire functions, New York, Academic Press, 1954. MR 0068627 (16:914f)
  • [2] L. de Branges, Local operators on Fourier transforms, Duke Math. J. vol. 25 (1958) pp. 143-154. MR 0091380 (19:958b)
  • [3] -, The $ a$-local operator problem, Canad. J. Math. vol. 11 (1959) pp. 583-592. MR 0114092 (22:4919)
  • [4] -, The Stone-Weierstrass theorem, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 822-824. MR 0113131 (22:3970)
  • [5] -, The Bernstein problem, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 825-832. MR 0114080 (22:4907)
  • [6] -, Some mean squares of entire functions, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 833-839. MR 0114001 (22:4832)
  • [7] -, Some Hilbert spaces of entire functions, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 840-846. MR 0114002 (22:4833)
  • [8] P. R. Halmos, Introduction to Hilbert space, New York, Chelsea, 1951.
  • [9] L. H. Loomis and D. V. Widder, The Poisson integral representation of functions which are positive and harmonic in a half plane, Duke Math. J. vol. 9 (1942) pp. 643-645. MR 0007200 (4:101e)
  • [10] J. A. Shohat and J. D. Tamarkin, The problem of moments, Mathematical Surveys, vol. 1, American Mathematical Society, 1943. MR 0008438 (5:5c)
  • [11] M. H. Stone, Linear transformations in Hilbert space, Amer. Math. Soc. Colloquium Publications, vol. 15, 1932. MR 1451877 (99k:47001)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.85

Retrieve articles in all journals with MSC: 30.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0133455-X
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society